Getbig Bodybuilding, Figure and Fitness Forums
November 26, 2014, 09:37:50 PM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Dark Yellow Piss: Liver Toxicity?  (Read 2967 times)
howardroark
Getbig IV
****
Gender: Male
Posts: 2523


Resident Objectivist & Autodidact


WWW
« on: August 27, 2012, 10:18:22 PM »

Despite drinking a lot of water, I've been having very dark yellow piss, sometimes verging on being red-ish. Could it be the result of liver toxicity induced by superdrol (I'm using 30mg/day)?
Report to moderator   Logged
refecdvi
Getbig II
**
Gender: Male
Posts: 47


lactating pecs


« Reply #1 on: August 27, 2012, 10:33:12 PM »

yes sir,

ur bilirubin must be high.

better to quiet 17-α.

before get jaundice and need Plasmapheresis.

btw, m-tren give me total bilirubin @43 lol

0.8 mg/dL now though..
Report to moderator   Logged
howardroark
Getbig IV
****
Gender: Male
Posts: 2523


Resident Objectivist & Autodidact


WWW
« Reply #2 on: August 27, 2012, 10:36:09 PM »

Do I have to quit? Is there any way I could reverse this by increasing my intake of milk thistle or some other liver-support supplements?
Report to moderator   Logged
dj181
Getbig V
*****
Posts: 14849


stimulate-recover-grow


« Reply #3 on: August 28, 2012, 04:42:05 AM »

how many weeks have you been running it @ 30 mg/day?

also, what kinda gains have you gotten from that dosage?

and on a side note, i had dark yellow piss when i was taking a multi vitamin, and the doc told me that it was from my body excreting the excess vitmains (i was nattty at that time, so my dark yellow piss was from the vitamins and not gear)
Report to moderator   Logged
Overload
Moderator
Getbig V
*****
Gender: Male
Posts: 6875

KO Artist


« Reply #4 on: August 28, 2012, 05:43:29 AM »

What else are you taking?


Cool
Report to moderator   Logged
big_pauly
Getbig II
**
Posts: 43


« Reply #5 on: August 28, 2012, 03:21:11 PM »

I think this also..I got a case of transitive hepatitis when I had mono when I was younger and my piss was like dark tea that you drink in the morning...I called my doctor and he said to come down right away...as I put my contacts in my eyes, they were yellow!! a scary site to say the least..quit those orals and get to the doc...

yes sir,

ur bilirubin must be high.

better to quiet 17-α.

before get jaundice and need Plasmapheresis.

btw, m-tren give me total bilirubin @43 lol

0.8 mg/dL now though..
Report to moderator   Logged
howardroark
Getbig IV
****
Gender: Male
Posts: 2523


Resident Objectivist & Autodidact


WWW
« Reply #6 on: August 28, 2012, 10:29:13 PM »

The only other steroid I'm taking is test p at 50mg/day. In addition, I've been taking 100mcg of clen per day for the past three weeks (gonna drop that soon). And I think I've been taking the superdrol for around four weeks now. I want to extend it to six, if possible. Gains have been noticeable but nothing fantastic.
Report to moderator   Logged
lyquid
Getbig III
***
Posts: 758


« Reply #7 on: August 29, 2012, 09:29:07 AM »

Everyone always freaks out. Did you try drinking more water that usually does the trick. Your dosages are still shit I have used superdrol higher doses with other harsh orals never effected my liver.  Just gave me insomnia n made me want to lay in bed all day. Still my liver functions and values have always been more than healthy
Report to moderator   Logged
Oly15
Getbig III
***
Posts: 643


« Reply #8 on: August 29, 2012, 11:55:53 AM »

I wouldnt say his doses are shit. They are high enough to bring on these SE so I'd recommend getting off now.and taking at least a 4 week break from any orals. Why not? You said yourself the gains weren't fantastic, so if you stay on youre doing damage to your organs for lesd than stellar gains that the majority of will disappear upon discontinuance of sdrol?

Just get off the orals and run some injects if you dont pct.

ALA, milk thistle, tmg, and lemon juice will help greatly for total liver regeneration. Other supps to get u back on a healthy track would be some omega 3's hawthorne berry and coq10.
Report to moderator   Logged
POB
Getbig IV
****
Posts: 2733



« Reply #9 on: August 31, 2012, 07:30:42 PM »

Take 3 caps/day of  liv52 by himelyia, dropped my values in half
Report to moderator   Logged
howardroark
Getbig IV
****
Gender: Male
Posts: 2523


Resident Objectivist & Autodidact


WWW
« Reply #10 on: September 01, 2012, 03:41:42 PM »

Thanks for the replies guys. I've increased my intake of water, milk thistle, and liver support tablets from Walmart. I seem to be doing better now. I plan on finishing the cycle.
Report to moderator   Logged
a_ahmed
Getbig V
*****
Posts: 5813


Team Nasser


« Reply #11 on: September 02, 2012, 06:34:23 AM »

Take UDCA
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!